# SDR FDEA201504201264

- Difficulty date: April 20, 2015
- Submitted: April 23, 2015
- Operation: Air carrier
- Aircraft: N772FD
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Aircraft time: 763 hours, 28,324 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148N36111
- Condition: Worn
- Location: Bs 1862-1875
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE EXTERIOR SKIN LT SIDE, THERE IS A WEAR AT BS 1862.7 - 1875, WHERE LOWER BLADE SEAL CONTACTS THE SKIN ABOVE STRINGER 17L.   FOUND OUT OF LIMITS IAW SRM 53-80-01 FIG 101 DETAIL VII REV 114.  REPAIRED IAW SRM 53-80-01-2R FIG 201 DETAIL II REV 114.   MAJOR REPAIR.
